# SDR C2XA09SH046

- Difficulty date: February 1, 2009
- Submitted: February 1, 2009
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145
- Aircraft serial: 277
- Aircraft time: 21,071 hours, 15,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, CORROSION ON WASTE VALVE SUPPORT BEHIND SERVICE PANEL.  MAINTENANCE INSTALLED NEW WASTE DRAIN DUMP VALVE SUPPORT ASSY IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
